# SDR 39LA2013072400094

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N606AR
- Make and model: Casa C212CD
- Aircraft serial: 304
- Aircraft time: 19,582 hours, 27,894 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Web
- Condition: Chafed
- Location: Fuel Tank
- Part time: 19,582 hours, 27,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE DAMAGE TO LT WING FUEL TANK COLLECTOR BOX FORWARD WEB.  PERFORMED REPAIR IAW EO2012032-309 AND EO2012032-424, AND DWG NR 12032-2038, SUPPORTED BY FAA  FORM 8110-3 DATED 31 MAY 2013.
